# SDR DHL2001806622

- Difficulty date: April 2, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO C-FLOOR INNER ANGLE FROM STA 640.00 TO STA 680 SHOWS 02 CRACKS OF 5 INCHES.  REMOVED CRACKED ANGLE FROM FLOOR PANEL-C (STA 640 - 680) IAW SRM 51-1-21 PAGE 1.  FABRICATED ANGLE (EXTRUSION BAC 1503.100122) IAW SRM 53-2-0 FIG 1B.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED ANGLE IAW SRM 51-1-21 PAGE 1.
